# SDR DHLA200800113

- Difficulty date: October 15, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73
- Aircraft serial: 46091
- Aircraft time: 89,913 hours, 24,669 cycles
- Engine: Ge CFM562C
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 11230311
- Part serial: PE1089K
- Condition: Failed
- Location: Nr 1
- Part time: 5,496 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

AT 45 MINUTES FROM SJU AT FL370 NR 1 ENGINE QUIT DURING DESCENT.  AT FL250 DID AN INFLIGHT ENGINE RESTART.  RESOLUTION DESCRIPTION:  COMPLIED WITH T/S AS PER CFMI M/M 71-00-00 FAULT 51.  NO DEFECTS NOTED.  PERFORMED MAX ASSURANCE RUN IAW ASTAR JRH CHAP 11.  ALL PARAMETERS WITHIN SPEC'S.  SEE ITEM NR 2D LOG A022268 FOR RELATED WORK.  ITEM 2D LOG A022268:  REF DMI 33864 DURING ENG START AFTER BLOCKOUT NR 1 ENG FEED PUMP PRESS LIGHT ILLUMINATED.  ALL 3 C/B'S POPPED SHORTLY AFTER.  ABNORMAL PROCEDURES ACCOMPLISHED.  RESOLUTION DESCRIPTION FOR ITEM 2D:  REMOVED AND REPLACED NR 1 FEED PUMP IAW DC-8 MM 28-10-6 T/R 28-114 OPS CHECK GOOD THIS CLEARS DMI 33864.
